# SDR AALA20140304012

- Difficulty date: March 4, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 61,334 hours, 7,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT ON SEAT 31C MISSING LENS.  REPLACED LENS FOR EMERGENCY ESCAPE PATH LIGHT ON SEAT 31C, OPERATIONS CHECKED NORMAL.
